Calculus of Variations and Geometric Measure Theory

M. Cicalese - G. P. Leonardi - F. Maggi

Sharp stability inequalities for planar double bubbles

created by maggi on 05 Nov 2012
modified by cicalese on 02 Apr 2021


Published Paper

Inserted: 5 nov 2012
Last Updated: 2 apr 2021

Journal: Interfaces and Free Boundaries
Volume: 19
Number: 3
Pages: 305–350
Year: 2017


In this paper we address the global stability problem for double-bubbles in the plane. This is accomplished by combining the improved convergence theorem for planar clusters we have developed in "Improved convergence theorems for bubble clusters. I. The planar case" with an ad hoc analysis of the problem, which addresses the delicate interaction between the (possible) dislocation of singularities and the multiple-volumes constraint.